MathSciNet Relay Station
MathSciNet bibliographic data
MR930247 (89e:30078) 30F10 (32J99)
Haas, Andrew; Susskind, Perry The geometry of the hyperelliptic involution in genus two. Proc. Amer. Math. Soc. 105 (1989), no. 1, 159–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement